Rip Current, Eastern Cape May
- When
- July 9, 6:00 AM EST to July 11, 11:00 PM EST
- Where
- Eastern Cape May forecast zone
- Injuries
- 1 direct, 0 indirect
- Reported by
- Newspaper
- Coordinates
- 39.085, -74.850 (the zone’s center; the record gives no point)
A low pressure system that moved off the North Carolina coast on the 9th and combined with a high pressure system off the New England coast to start enhanced rip currents in Cape May County on the 9th. Conditions persisted through the weekend (10th and 11th) as a low pressure system formed on a cold frontal boundary.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A low pressure system that moved off the North Carolina coast on the 9th and combined with a high pressure system off the New England coast to start enhanced rip currents in Cape May County on the 9th. Conditions persisted through the weekend (10th and 11th) as a low pressure system formed on a cold frontal boundary. Spring tides were also occurring because of the new moon. Over the span of the three days, there were 277 rescues in Ocean City, 101 in Cape May (included hospitalization of one rescued swimmer) and and 15 in Cape May Point. A cold front moved through the state on the 10th and a low pressure system that rode along it in the western Atlantic helped the enhanced rip currents persist into the 11th. Conditions subsided on the 12th with the return of a weak high pressure system.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jul 9, 4:05 AM EST, 1 hour 55 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 505 AM EDT FRI JUL 9 2010 .SYNOPSIS... A LOW PRESSURE SYSTEM JUST OFF THE NORTH CAROLINA COAST WILL DRIFT SLOWLY TO THE NORTHEAST THROUGH SATURDAY MERGING WITH AN APPROACHING COLD FRONT. THE SAID COLD FRONT IS OVER THE GREAT LAKES AND WILL MOVE SOUTHEAST THROUGH THE AREA PROBABLY DURING SATURDAY EVENING. A HIGH PRESSURE SYSTEM WILL BUILD INTO THE NORTHEAST ON SUNDAY AND MONDAY BEFORE SLIDING OFFSHORE. A WEAKENING COLD FRONT SHOULD MOVE THROUGH THE REGION ON WEDNESDAY. A HIGH PRESSURE SYSTEM WILL THEN BUILD IN FROM THE GREAT LAKES ON THURSDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SHORT TERM UPDATE TO REMOVE MENTION OF PATCHY FOG, VSBYS HAVE NOT DROPPED TO THE POINT OF PUBLIC CONCERN THIS MORNING. WE ALSO TWEAKED THE WEATHER GRIDS SOUTHEAST TO TRY TO TIME THE ONSHORE PCPN BETTER. THE GFS INITIALIZATION WAS BETTER THAN THE WRF-NMM OFF THE 00Z SOUNDINGS. IT WILL BE USED SLIGHTLY MORE THAN THE WRF-NMM FOR TODAY, BUT AFTER TODAY, THE FEEDBACK ISSUES WILL HAVE US SLIDE TOWARD A MODEL CONSENSUS SOLUTION WHICH COINCIDENTALLY OR NOT IS CLOSE TO THE SREF OUTPUT. ITS NOT TOO OFTEN ON A 850MB ANALYSIS THAT ONE SEES A PLETHORA OF GREATER THAN 15C MOISTURE. THERE A COUPLE OF STATIONS IN THE NORTHEAST THAT MOIST, BUT A PAIR OF MORE IMPRESSIVE PLUMES ACROSS THE OHIO/TENNESSEE VALLEY AND ANOTHER OVER OKLAHOMA AND TEXAS. SO THE UPCOMING COLD FRONT WILL HAVE SOME SERIOUS MOISTURE WITH IT. FOR TODAY, ITS PRETTY MUCH WHAT WE SEE IS WHAT WE ARE GOING TO BE GETTING. OUR CWA IS GOING TO BE IN A VERY COLISH FLOW BETWEEN THE WEAKENING CLOSED LOW TO OUT S AND THE HEAT RIDGE THAT SPLIT IN TWO TO OUR NORTH AND WEST. ANOTHER SHORT WAVE IS FORECAST TO ROTATE AROUND THE CLOSED LOW INTO OUR CWA TODAY, WHILE YESTERDAY'S SLIDES OFF FARTHER TO THE WEST. THERE IS PRETTY GOOD MODEL CONSENSUS ABOUT A CONVECTIVE PEAK CENTERED ON THE DELAWARE VALLEY/I95 CORRIDOR. LOOKS LIKE THE TRIGGER THAT WE OFTEN SEE WITH SE FLOW IS JUST ENOUGH FRICTIONAL CONVERGENCE TO GET THE CONVECTION GOING AND THE FALL LINE TO ENHANCE THE UPWARD MOTION. WANT TO SHIFT THE AXIS A BIT MORE TO THE NW OF MODEL CONSENSUS BECAUSE OF THE LOCATION OF THE THETA E RIDGE AND DEEPER FCST 850MB MOISTURE, NOT TO MENTION THE FALL LINE. THE GFS HAS BEEN TOO STABLE EARLY THIS MORNING AND USING THE WRF- NMM FIELDS INSTEAD IS SHOWING WE ARE UNSTABLE ALOFT FOR THUNDER AND WITH CONVECTIVE TEMPS IN THE LOWER 80S, WE SHOULD GET THERE FROM DAYTIME OR DIFFERENTIAL HEATING BY LATE THIS MORNING IF ALL ELSE FAILS. A WISE MAN ONCE TOLD ME JUST GIVE ME ONE THUNDERSTORM AND THAT WILL SET THE BALL IN MOTION. THIS WOULD BE THE CASE TODAY AS THE WIND FLOW ALOFT IS NIL AND THE BULK OF THE UPWARD MOTION IS GOING TO HAVE TO COME FROM GUST FRONTS AND OUTFLOW BOUNDARIES. UPSHOT WITHOUT AN ORGANIZED TRIGGER, DO THINK THAT NAM POPS ARE TOO HIGH AND WE PREFER TO KEEP CONVECTION AS CHANCE OR SCATTERED. BECAUSE OF THE NEGLIGIBLE WIND FLOW WE ADDED LOCALLY HEAVY DOWNPOURS. CONVECTIVE FIELDS REMAIN PRETTY WEAK AND THUS SVR CHANCES (AS DEPICTED ON SREF FIELDS) ARE NEARLY ZERO VS THUNDER CHANCES (ABOUT 30 TO 50 PCT). THERE IS A SC FIELD ACROSS THE NWRN PART OF OUR CWA AND THIS SHOULD NOT REMAIN SOLID. BUT LIKE THE AC FIELD DID TO THE I95 CORRIDOR YDA, THIS WILL ADD A LAYER OF LOWER CONFIDENCE ABOUT MAX TEMPS N AND W. WE PREFER GFS MOS VS NAM MOS OVERALL AS NAM MOS GUIDANCE SUGGESTS A MOSTLY CLOUDY DAY AND 850MB TEMPS OF AROUND 17C CONSERVATIVELY WOULD GET US TO AROUND 90 SANS ELEVATION. URBAN AREA HEAT INDICES SHOULD PEAK IN THE MID TO UPPER 90S SHORT OF HEAT ADVISORY CRITERIA. WE DID NOT REACH HEAT WARNING CRITERIA YESTERDAY. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/... THE BEST CHANCE FOR ORGANIZED PRECIPITATION AND POSSIBLY HEAVY AT THAT SO FAR THIS MONTH AND MAYBE EVEN LAST MONTH SHOULD OCCUR ON SATURDAY. THE APPROACHING COLD FRONT SHOULD TAP THAT PRIME OHIO/TENNESSEE VALLEY 850MB MOISTURE AS IT MOVES THROUGH. TONIGHT'S POPS ARE WEIGHTED MORE TOWARD THE END OF THE NIGHT AS ANY ONGOING CONVECTION TRIES TO REACH OUR CWA. THERE IS HEAVY RAIN POTENTIAL, ONE COULD SAY LIKELIHOOD, FOR SATURDAY BUT ITS HARD AT THIS JUNCTURE TO DIFFER FROM BASIN AVERAGES OF AROUND AN INCH TO WHAT COULD EXCEED FOUR INCHES IN WIDELY SCATTERED AREAS. FCST PWATS CONTINUE TO EXCEED 2" AND FCST K INDICES ARE APPROACHING 40. THE GFS SOLUTION SEEMS TO GET AFFECTED BY GRIDSCALE FEEDBACK WHICH AGAIN IS ENHANCING THE LLJ. IF A MORE ENHANCED LLJ WERE TO FORM, THEN EITHER STATIONARY OR BACKBUILDING CELLS WOULD FOLLOW AND EVEN HEAVIER RAIN COULD OCCUR. OFF THE RAW GFS OUTPUT THE FCST CORFIDI VECTORS ARE LESS THAN 10KTS, SHOWING THE POTENTIAL ON A LEVEL EXISTS. THE JET COUPLET IS FORECAST TO ARRIVE A BIT LATE, MAYBE TOO LATE. BUT THERE IS DECENT QVEC CONV STILL FCST FOR THE MID LEVELS. THIS SUPPORTS OUR LIKELY POPS CONTINUING. ALSO SREF TSRA POPS HAVE RISEN FROM CHANCE TO LKLY WI OUR CWA. CONVECTIVE PARAMETERS ARE NOT THAT ROBUST, BUT STRONGER THAN TODAY. LIMITING FACTOR FOR SEVERE LOOKS LIKE A SLIGHTLY FASTER PCPN TIMING AND THE POTENTIAL FOR DEBRIS OR ONGOING PCPN DURING THE MORNING. CONFIDENCE ABOUT MAX TEMPS IS LOWER THAN AVERAGE. THE FEEDBACK ISSUE SLOWS THE FRONT ON THE GFS MORE THAN ANY OTHER SOLUTION, ALTHOUGH THE WAVY SOLUTION HAS LEGS WITH MOST OF THE OTHER MODELS. ENOUGH THERE TO ADD HVY RAIN AS ENHANCED WORDING AND MENTION IN THE HWO, BUT NOT ENOUGH CONFIDENCE FOR A FLASH FLOOD WATCH. GENERAL MODEL CONSENSUS IS FOR MOST OF THE PCPN TO BE OFFSHORE BY THE STROKE OF MIDNIGHT SATURDAY NIGHT AND LOWER 2ND HALF POPS WILL BE CONTINUED. THE COLD FRONT SHOULD SWEEP THE DEEP MOISTURE AWAY FROM OUR CWA ON SUNDAY. SO WHILE MAX TEMPS SHOULD REBOUND A BIT FROM THE CLOUDIER SATURDAY, IT STILL WILL FEEL BETTER. WE WILL ASSUME WE GET RAINFALL ON SATURDAY AND THUS HAVE APPLIED A STANDARD +15C FORECAST OF THE 850MB TEMPS TO ARRIVE AT MAX TEMPS FOR SUNDAY DAY. A SHORT WAVE WILL BE PASSING THROUGH OUR CWA. NOW ITS MOVING THROUGH TOO EARLY AND MOISTURE LEVELS ARE TOO LOW FOR ANY PCPN TO BE GENERATED THIS FAR WEST. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... AS FROM YESTERDAY...MODEL GUIDANCE SHOWS UPPER HEIGHTS LOWER THAN AT PRESENT...BUT GRADUALLY BUILDING AGAIN LATE IN THE LONG TERM PERIOD...BY THE LATTER PORTION OF NEXT WEEK. DIVERGING FROM YESTERDAY/S SOLUTIONS IS THE MORE ZONAL ASPECT OF THE UPPER FLOW ON THE 12Z GFS...WITH LESS ACCENT TO SHORT WAVES MOVING THROUGH THE FLOW ALOFT. SO...ALTHOUGH IT WILL BE A SUMMERY WARM TO HOT PATTERN...EXCESSIVE HEAT IS NOT ANTICIPATED. HIGHS IN THE UPPER 80S TO LOWER 90S WILL BE FORECAST...WITH DEW POINTS MOSTLY IN THE 60S...EXCEPT AROUND 70 OR IN THE LOWER 70S SOUTH. AT THE SURFACE...DRIER AIR AND HIGHER PRESSURE ARE EXPECTED SUNDAY INTO MONDAY. THIS QUIET WEATHER IS FORECAST TO GIVE WAY TO A FRONT APPROACHING THE AREA BY MIDWEEK AS THE NEXT WEAK SHORT WAVE MOVES ACROSS THE AREA. CHANCE SHOWERS AND THUNDERSTORMS WERE RETAINED FOR THIS PERIOD. DRY WEATHER WAS FORECAST FOR THURSDAY AT LEAST FOR NOW IN VIEW OF HPC/S PROGS...ALTHOUGH THERE IS STILL A HINT OF RESIDUAL LOW PRESSURE ALONG THE COAST. && .AVIATION /09Z FRIDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. MOIST ONSHORE FLOW IS IS PILING UP AGAINST THE HILLS AND MOUNTAINS TO OUR WEST. THIS IS CAUSING CIG HGTS TO LOWER. ST/SC WILL OVERSPREAD THE FORECAST AREA WITHIN THE NEXT FEW HOURS AND VSBYS WILL LOWER IN FOG AND HAZE. THE SHOWERS THAT HAVE BEEN ON RADAR TO OUR WEST WILL REMAIN TO OUR WEST, BUT ADDITIONAL SHOWER ACTIVITY WILL BE MOVING IN OFF THE OCEAN SHORTLY AFTER DAYBREAK. EXPECT MVFR/IFR CONDITIONS TO BE WIDESPREAD THIS MORNING UNTIL MID MORNING. DIURNAL EFFECTS WILL THEN TAKE HOLD, WITH VFR BROKEN TO SCATTERED CLOUDS IN THE AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE LATER THIS MORNING THROUGH THE AFTERNOON. WITH LIGHT STEERING CURRENTS IN THE MID AND UPPER LEVELS, THESE SHOWERS AND STORMS WILL MOVE QUITE SLOWLY BUT WILL BE ACCOMPANIED BY LOWER CIGS AND VSBYS AND SOME VERY HEAVY LOCALIZED RAINFALL. SE WINDS 8 TO 10 KTS TODAY WILL SHIFT TO THE S TONIGHT. SHOWER ACTIVITY WILL DIMINISH DURING THE EVENING AND EARLY NIGHTTIME HOURS BUT THEN INCREASE AGAIN AFTER MIDNIGHT FROM THE WEST AS THE FRONTAL ZONE APPROACHES. WHILE CIGS SHOULD REMAIN MAINLY VFR, OUTSIDE OF ANY SHOWER ACTIVITY, VSBYS WILL BE LOWERING OVERNIGHT TO MVFR IN FOG AND HAZE. OUTLOOK... A PERSISTENT SOUTHERLY FLOW AND CYCLONIC FLOW ALOFT, ALONG WITH THE APPROACHING FRONT, WILL PRODUCE PLENTY OF MVFR/IFR CONDITIONS AND NUMEROUS SHOWERS/THUNDERSTORMS SATURDAY INTO SATURDAY NIGHT. ONCE THE FRONT CROSSES THE AREA, HIGH PRESSURE WILL MOVE IN AND BRING IMPROVING CONDITIONS FOR SUNDAY AND MONDAY. && .MARINE... SEAS CONTINUE TO BUILD. WILL EXTEND THE SCA NORTH TO SANDY HOOK. THE ONSHORE FLOW, ALTHOUGH NOT VERY STRONG, IS CAUSING SEAS TO BUILD. BUOY 44009 IS NOW UP TO 6.9 FT. EXPECT IT TO STAY IN THE 4 TO 7 FT RANGE INTO EARLY TONIGHT. THE SMALL CRAFT ADVISORY WILL BE IN EFFECT UNTIL MIDNIGHT. WINDS WILL BE SE TODAY 10 TO 15 KT, THEN BECOME S 5 TO 10 KT TONIGHT AND INCREASE TO 10 TO 15 KT SATURDAY. A SMALL CRAFT ADVISORY COULD BE NEEDED AGAIN LATER SATURDAY INTO SATURDAY NIGHT, ESPECIALLY ON THE OCEAN. ONCE THE FRONT CROSSES THE AREA SATURDAY NIGHT, WINDS WILL SWING TO SW, W, AND THEN NW BY DAYBREAK SUNDAY. GOOD BOATING WEATHER WILL BE WITH US THROUGH THE EARLY PART OF NEXT WEEK. WITH THE NEW MOON SUNDAY, ASTRONOMICAL TIDES ARE RELATIVELY HIGH. WHILE TIDAL DEVIATIONS ARE NOT EXPECTED TO BE VERY HIGH, THEY ARE EXPECTED TO RUN AROUND HALF A FOOT ABOVE NORMAL. THE HIGH TIDE CYCLE THAT WILL BE THE MOST CRITICAL WILL SATURDAY EVENING. SINCE IT WON'T TAKE MUCH TO PUSH LEVELS TO NEAR MINOR TIDAL FLOOD HEIGHTS, ALL INTERESTS SUBJECT TO MINOR TIDAL FLOODING SHOULD REMAIN ALERT FOR THE POSSIBILITY. WE WILL CONTINUE TO MONITOR THIS SITUATION AS THE EVENT UNFOLDS. && .RIP CURRENTS... THE FETCH ASSOCIATED WITH THE NORTH CAROLINA LOW WILL PRODUCE A MODERATE TO APPROACHING HIGH RISK OF ENHANCED RIP CURRENTS TODAY. THIS IS A MARKED CHANGE FROM THE LOW RISK OF ENHANCED RIP CURRENTS WE HAVE HAD FOR MOST OF THIS MONTH. WAVES IN THE SURF ZONE WILL BE IN THE 4 TO 7 FOOT RANGE. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ450>455. && SYNOPSIS...GIGI/MEOLA NEAR TERM...GIGI SHORT TERM...GIGI LONG TERM.../ AVIATION...RPW MARINE...RPW RIP CURRENTS...RPW
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 455 AM EDT FRI JUL 9 2010 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-067>071-100915- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 455 AM EDT FRI JUL 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. MORE WIDESPREAD THUNDERSTORMS WITH HEAVY RAIN ARE POSSIBLE ON SATURDAY. SOME LOW LYING AREA AND POOR DRAINAGE FLOODING MIGHT OCCUR. PLEASE LOOK FOR POSSIBLE FURTHER STATEMENTS INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-100915- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 455 AM EDT FRI JUL 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE APPROACHING HIGH RISK FOR ENHANCED RIP CURRENTS. THIS WILL BE ESPECIALLY TRUE ACROSS THE SOUTHERN NEW JERSEY AND DELAWARE BEACHES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WITH HEAVY RAIN ARE POSSIBLE ON SATURDAY. SOME LOW LYING AREA AND POOR DRAINAGE FLOODING MIGHT OCCUR. PLEASE LOOK FOR POSSIBLE FURTHER STATEMENTS INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-100915- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 455 AM EDT FRI JUL 9 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-100915- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 455 AM EDT FRI JUL 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
1 rip current. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2010Every state in 2010This day in weather historyWarnings in New Jersey, July 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 249602.